| Catalog Number |
425-97-016 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Joint Dislocation (2374)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01295, 425-96-008, s800 - revision surgery, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - upon weight bearing, the patient sustained a peri prosthetic fracture and dislocation of the hip.Surgeon revised the hip and removed the size 16 lateral taperfill stem, 40 head and neutral offset sleeve.Surgeon placed a cable to fix the fracture and implanted a size17 lateral taperfill stem, 40 head and +10.5mm offset sleeve.